# SDR SIMA200525218

- Difficulty date: September 7, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Gouged
- Location: Pax Door
- Component: Pax Door
- Component part number: 14540853401
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING PHASE 5A INSPECTION, FOUND GOUGE ON EXTERNAL SKIN ON PASSENGER DOOR AFT LOWER EDGE.  REPAIRED PAX DOOR BY INSTALLING EXTERNAL DOUBLER IAW SRM 52-10-01 FIGURE 204 AND IC 2005-145/4892.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
